# SDR JJBA20160611004

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 32,967 hours, 43,797 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE FAILURE, UPON APPLICATION OF BRAKES, LT BRAKE PEDAL TRAVELED TO THE FLOOR WITH NO RESPONSE.  BRAKING EVENTUALLY RETURNED.  INSPECTED NR 1 & NR 2 BRAKE ASSEMBLY AND PERFORMED BLEEDING OF BOTH NR 1 & NR 2 BRAKES. TOOK AC ON GROUND TAXI RUN TO PERFORM BRAKE TEST.  OPS CHECK SAT.
